# SDR USAA2011120500005

- Difficulty date: November 10, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347621420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT FR80+4 INCHES, Y450.  REPLACED FLOORBEAM AT FR80+4 INCHES, Y450 IAW A330 SRM 51-42-11, 51-74-00 & 53-41-14.
